The Schwarz method for a class of elliptic variational inequalities with noncoercive operator was studied in this work. The author proved the error estimate in L∞-norm for two domains with overlapping nonmatching grids using the geometrical convergence of solutions and the uniform convergence of subsolutions.
 P. L. Lions, “On the Schwarz Alternating Method. II, Stochastic Interpretation and Order Proprieties,” In: T. F. Chan, et al., Eds., Domain Decomposition Methods, SIAM, Philadelphia, 1989, pp. 47-70.
 L. Badea, X. Cheng and J. Wang, “Convergence Rate Analysis of a Multiplicative Schwarz Method for Variational Inequalities,” SIAM Journal of Numerical Analysis, Vol. 41, No. 3, 2003, pp. 1052-1073.
 M. Haiour and E. Hadidi, “Uniform Convergence of Schwarz Method for Noncoercive Variational Inequalities,” International Journal of Contemporary Mathematical Sciences, Vol. 4, No. 29, 2009, pp. 1423-1434.
 M. Haiour and S. Boulaares, “Overlapping Domain Decomposition Methods for Elliptic Quasi-Variational Inequalities Related to Impulse Control Problem with Mixed Boundary Conditions,” Proceedings of Indian Academy of Sciences (Mathematical Sciences), Vol. 121, No. 4, 2011, pp. 481-493.
 J. Zeng and S. Zhou, “On Monotone and Geometric Convergence of Schwarz Methods for Two-Sided Obstacle Problems,” SIAM, Journal on Numerical Analysis, Vol. 35, No. 2, 1998, pp. 600-616. http://dx.doi.org/10.1137/S0036142995288920
 M. Boulbrachene, “The Noncoercive Quasi-Variational Inequalities Related to Impulse Control Problems,” Computers & Mathematics with Applications, Vol. 35, No. 12, 1998, pp. 101-108. http://dx.doi.org/10.1016/S0898-1221(98)00100-X
 P. Cortey-Dumont, “On Finite Element Approximation in the L∞-Norm of Variational Inequalities,” Numerische Mathematik, Vol. 47, No. 1, 1985, pp. 45-57. http://dx.doi.org/10.1007/BF01389875
 P. Cortey-Dumont, “Sur les Inéquations Variationnelles à Opérateur non Coercif,” Rairo, Modélisation Mathématique Et Analyse Numérique, Vol. T.19, No. 2, 1985, pp. 195-212.